Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2017, Article ID 9562818, 11 pages
https://doi.org/10.1155/2017/9562818
Research Article

Synchronization of Two Fractional-Order Chaotic Systems via Nonsingular Terminal Fuzzy Sliding Mode Control

1School of Information Engineering, Henan University of Science and Technology, Luoyang 471023, China
2Industrial Engineering School, University of Extremadura, Badajoz, Spain
3School of Electrical Engineering, Henan University of Science and Technology, Luoyang 471023, China

Correspondence should be addressed to Xiaona Song; moc.361@79_anoaix

Received 23 February 2017; Accepted 6 July 2017; Published 17 August 2017

Academic Editor: Petko Petkov

Copyright © 2017 Xiaona Song et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaona Song, Shuai Song, Ines Tejado Balsera, Leipo Liu, and Lei Zhang, “Synchronization of Two Fractional-Order Chaotic Systems via Nonsingular Terminal Fuzzy Sliding Mode Control,” Journal of Control Science and Engineering, vol. 2017, Article ID 9562818, 11 pages, 2017. https://doi.org/10.1155/2017/9562818.